Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with even characteristic

Huah Chu; Ying Deng; Tse-Chung Yang
June 2010
Acta Mathematica Sinica;Jun2010, Vol. 26 Issue 6, p1019
Academic Journal
This paper is devoted to counting the number of isomorphism classes of pointed hyperelliptic curves over finite fields. We deal with the genus 4 case and the finite fields are of even characteristics. The number of isomorphism classes is computed and the explicit formulae are given. This number can be represented as a polynomial in q of degree 7, where q is the order of the finite field. The result can be used in the classification problems and it is useful for further studies of hyperelliptic curve cryptosystems, e.g. it is of interest for research on implementing the arithmetics of curves of low genus for cryptographic purposes. It could also be of interest for point counting problems; both on moduli spaces of curves, and on finding the maximal number of points that a pointed hyperelliptic curve over a given finite field may have.


Related Articles

  • Complex dynamics and invariant forms mod p. Buium, Alexandru // IMRN: International Mathematics Research Notices;2005, Vol. 2005 Issue 31, p1889 

    Complex dynamical systems on the Riemann sphere do not possess “invariant forms.” However there exist nontrivial examples of dynamical systems, defined over number fields, satisfying the property that their reduction modulo ℘ possesses “invariant forms” for all but...

  • INVOLUTIONS IN LOCALLY FINITE GROUPS. MAHMUT KUZUCUOĞLU; PAVEL SHUMYATSKY // Journal of the London Mathematical Society;Apr2004, Vol. 69 Issue 2, p306 

    The paper deals with locally finite groups $G$ having an involution $\phi$ such that $C_G(\phi)$ is of finite rank. The following theorem gives a very detailed description of such groups. Let $G$ be a locally finite group having an involution ...

  • ALGEBRAIC ISOMORPHISMS AND FINITE DISTRIBUTIVE SUBSPACE LATTICES. PANAIA, ORESTE // Journal of the London Mathematical Society;06/01/1999, Vol. 59 Issue 3, p1033 

    Let -1 and -2 be finite distributive subspace lattices on real or complex Banach spaces. It is shown that every rank-preserving algebraic isomorphism of Alg-1 onto Alg-2 is quasi-spatially induced. If the algebraic isomorphism in question is known only to preserve the rank of rank one operators,...

  • Frobenius distributions of elliptic curves over finite prime fields. Gekeler, Ernst-Ulrich // IMRN: International Mathematics Research Notices;2003, Vol. 2003 Issue 37, p1999 

    We study the number H(t,p) of isomorphism classes of elliptic curves with Frobenius trace t ∈ ℤ over the finite field Fp. It may be predicted through a probabilistic model based on the frequencies of matrices in GL(2,ℤℓ) with characteristic polynomial X2-tX+p, for primes...

  • ON THE NUMBER OF ISOMORPHISM CLASSES OF JACOBI QUARTIC CURVES OVER A FINITE FIELD. HONGFENG WU; LI ZHU // Journal of Theoretical & Applied Information Technology;3/20/2013, Vol. 49 Issue 2, p553 

    Isomorphic elliptic curves are the same in the point of cryptographic view. Recent research activity has focused on counting distinct elliptic curves over finite field (up to isomorphism over the algebraic closure of the ground field or ground field) in various curves families. Jacobi quartic...

  • Geometry of the inversion in a finite field and partitions of PG(2 − 1, q) in normal rational curves. Lavrauw, Michel; Zanella, Corrado // Journal of Geometry;Apr2014, Vol. 105 Issue 1, p103 

    Let $${L = \mathbb{F}_{q^n}}$$ be a finite field and let $${F=\mathbb{F}_q}$$ be a subfield of L. Consider L as a vector space over F and the associated projective space that is isomorphic to PG( n − 1, q). The properties of the projective mapping induced by $${x \mapsto x^{-1}}$$ have...

  • Fast Arithmetic for Deuring form Elliptic Curves. Hongfeng Wu // Advances in Information Sciences & Service Sciences;Mar2013, Vol. 5 Issue 6, p160 

    Elliptic curve cryptosystems have attracted much attention in recent years. Various elliptic curve models and coordinates systems reveal different efficiency of elliptic curve cryptography. This paper presents fast explicit algorithm for Deuring normal form elliptic curves. In his paper, we...

  • Group Structures of Elliptic Curves Over Finite Fields. Chandee, Vorrapan; David, Chantal; Koukoulopoulos, Dimitris; Smith, Ethan // IMRN: International Mathematics Research Notices;Oct2014, Vol. 2014 Issue 19, p5230 

    It is well known that if E is an elliptic curve over the finite field , then for some positive integers m,k. Let S(M,K) denote the set of pairs (m,k) with m≤M and k≤K for which there exists an elliptic curve over some prime finite field whose group of points is isomorphic to . Banks,...

  • Isomorphic Routing on a Toroidal Mesh. Mao, Weizhen; Nicol, David M. // INFORMS Journal on Computing;Winter96, Vol. 8 Issue 1, p63 

    We study a routing problem that arises on SIMD parallel architectures whose communication network forms a toroidal mesh. We assume there exists a set of k message descriptors {(x[sub I], y[sub I])|I = 1, 2, ... k}, where (x[sub I], y[sub I]) indicates that the ith message's recipient is offset...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics